# SDR SWIA202265361

- Difficulty date: March 28, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 38,637 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOCATING L/H PRESSURE BOX @ LBL 18, WE HAVE DISCOVERED A FACTORY PILOT HOLE ON NEW PRESSURE FLOOR AND FLOORBEAM THAT DOES NOT ALIGN WITH EXISTING FACTORY DRILLED HOLE ON A/C.     (C-CHECK RO 4/11/2022)    COMPLETED REPAIR OF THE MISALIGNED HOLE ON THE L/H PRESSURE BOX AT LBL 18 IAW MHIRJ REO 690-53-41-307 REV A -- DATED 2022-03-30. DTA DUE WITHIN 12 MONTHS FROM 2022-03-30. COMPLIED WITH SKYWEST MAJOR REPAIR TASK CARD 51-900-1002-SKY. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTIMUATION CARD FOR WORK PERFORMED.
